It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-26-2009, 01:04 PM   #1
Senior Member
(female)
 
Join Date: Aug 2003
Location: Wisconsin, USA
Posts: 188
TinyTot2 HB User
Feel better WITHOUT meds???

Hi all!

I believe that my frequent migraines were caused by my thyroid medication. I have used Synthroid, Levoxyl, generic T4, Armour and combinations of T4+Armour and all have caused migraines.

Well, with the change of insurance at work my D.O. is no longer in my health plan and I ran out of pills 3 months ago. Yes, I know that is dumb, but it took 9 years to find a doctor that I was comfortable with and now do not know where to turn.

Here is the kicker, I actually am feeling BETTER off of my medication than I ever did while I was on it. I have symptoms of hypo/Hashi's, but they aren't nearly as noticeable as they were while I was on any combo of meds, and in addition my migraines are gone for the most part.

I don't know what to do. I just started taking a multivitamin (Centrum) because I feel I should be taking something, but can anybody help me or give me some support.

I have never heard of this happening and don't know what to do.

 
Sponsors Lightbulb
   
Old 01-26-2009, 01:45 PM   #2
Junior Member
(female)
 
Join Date: Jan 2009
Location: Opelika, Alabama
Posts: 20
jenz11 HB User
Re: Feel better WITHOUT meds???

I did the same thing. I was actually off my thyrolar for about one year. I am paying for it now. I was in a position where I could not afford the medicine and then-- when I could afford it, I too, thought I felt better off the meds than one them. I had started seeing some swelling in my feet and hands and had some bladder problems, I just thought it was from the bladder. It was not the bladder it was the thyroid. I went to the doctor and I was way to low. I have not felt right since then. I hope you are keeping a very close check on your levels. I also hope, you don't make the same mistake I did. We can all be hard headed and think we know what is best for us (as I did) but I was wrong. I only thought I felt better. Let me state that it took about 6 to 8 months for the swelling to start. I so wanted to never have to take this medicine everyday (I had been on thyroid replacement for 14 years). I now know, what it can do to you if you don't take you thyroid medicine. Just be very careful. I had to have my thyroid removed due to GD, I don't know your case, just be very careful. It is really something you don't want to mess around with. Please be careful!!! I regret ever stopping my thyroid medicine.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
New to hypoT - levothyroxine making me feel much worse throid Thyroid Disorders 20 12-02-2010 06:37 PM
feel like death, low BP now dee46 Back Problems 2 04-21-2010 02:34 PM
Thought I would feel better but feeling like a mess hopetofeelwell1 Bipolar Disorder 9 02-22-2009 04:27 AM
Feel awful lookng4answrs Inner Ear Disorders 14 07-18-2008 09:58 AM
Feel like I'm about to break brianpain33 Chronic Pain 28 03-12-2008 05:36 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!